Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 815329, 12 pages
Research Article

Fault Detection for Nonlinear Impulsive Switched Systems

School of Automation Engineering, Northeast Dianli University, Jilin, Jilin 132012, China

Received 3 April 2013; Revised 12 May 2013; Accepted 12 May 2013

Academic Editor: Xiaojie Su

Copyright © 2013 Jian Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Li, Qingyu Su, Lingfang Sun, and Bo Li, “Fault Detection for Nonlinear Impulsive Switched Systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 815329, 12 pages, 2013. doi:10.1155/2013/815329